# SDR DALA1154259258

- Difficulty date: December 12, 2006
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 27,098 hours, 13,731 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: 593628427
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT SKIN PANEL CRACK REPAIR IAW OD2006-SR-041 NRC B55-061119-230 BAC APPROVAL 1-257893301-2.
